Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2019 | Conference Paper | IST-REx-ID: 8175 | OA
Betea, Dan, Jérémie Bouttier, Peter Nejjar, and Mirjana Vuletíc. “New Edge Asymptotics of Skew Young Diagrams via Free Boundaries.” In Proceedings on the 31st International Conference on Formal Power Series and Algebraic Combinatorics. Formal Power Series and Algebraic Combinatorics, 2019.
View | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 556 | OA
Betea, Dan, Jeremie Bouttier, Peter Nejjar, and Mirjana Vuletic. “The Free Boundary Schur Process and Applications I.” Annales Henri Poincare 19, no. 12 (2018): 3663–3742. https://doi.org/10.1007/s00023-018-0723-1.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 566 | OA
Alt, Johannes, László Erdös, and Torben H Krüger. “Local Inhomogeneous Circular Law.” Annals Applied Probability 28, no. 1 (2018): 148–203. https://doi.org/10.1214/17-AAP1302.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 5971 | OA
Erdös, László, and Peter Mühlbacher. “Bounds on the Norm of Wigner-Type Random Matrices.” Random Matrices: Theory and Applications, 2018. https://doi.org/10.1142/s2010326319500096.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Preprint | IST-REx-ID: 6183 | OA
Alt, Johannes, László Erdös, and Torben H Krüger. “The Dyson Equation with Linear Self-Energy: Spectral Bands, Edges and  Cusps.” ArXiv, n.d.
View | Files available | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 284 | OA
Virosztek, Daniel. “Maps on Probability Measures Preserving Certain Distances - a Survey and Some New Results.” Acta Scientiarum Mathematicarum (Szeged) 84, no. 1–2 (2018): 65–80. https://doi.org/10.14232/actasm-018-753-y.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 690 | OA
Lee, Jii, and Kevin Schnelli. “Local Law and Tracy–Widom Limit for Sparse Random Matrices.” Probability Theory and Related Fields 171, no. 1–2 (2018). https://doi.org/10.1007/s00440-017-0787-8.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 70 | OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics 15, no. 2 (2018): 1311–34. https://doi.org/10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 

2018 | Journal Article | IST-REx-ID: 181 | OA
Erdös, László, Torben H Krüger, and David T Renfrew. “Power Law Decay for Systems of Randomly Coupled Differential Equations.” SIAM Journal on Mathematical Analysis 50, no. 3 (2018): 3271–90. https://doi.org/10.1137/17M1143125.
View | DOI | Download Published Version (ext.) | arXiv
 

2018 | Thesis | IST-REx-ID: 149 | OA
Alt, Johannes. Dyson Equation and Eigenvalue Statistics of Random Matrices. IST Austria, 2018. https://doi.org/10.15479/AT:ISTA:TH_1040.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 1012 | OA
Erdös, László, and Dominik J Schröder. “Fluctuations of Rectangular Young Diagrams of Interlacing Wigner Eigenvalues.” International Mathematics Research Notices 2018, no. 10 (2018): 3255–98. https://doi.org/10.1093/imrn/rnw330.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 721 | OA
Ajanki, Oskari H, Torben H Krüger, and László Erdös. “Singularities of Solutions to Quadratic Vector Equations on the Complex Upper Half Plane.” Communications on Pure and Applied Mathematics 70, no. 9 (2017): 1672–1705. https://doi.org/10.1002/cpa.21639.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 733 | OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Convergence Rate for Spectral Distribution of Addition of Random Matrices.” Advances in Mathematics 319 (2017): 251–91. https://doi.org/10.1016/j.aim.2017.08.028.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 447 | OA
Ferrari, Patrik, and Peter Nejjar. “Fluctuations of the Competition Interface in Presence of Shocks.” Revista Latino-Americana de Probabilidade e Estatística 9 (2017): 299–325.
View | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 483 | OA
Bourgade, Paul, László Erdös, Horng Yau, and Jun Yin. “Universality for a Class of Random Band Matrices.” Advances in Theoretical and Mathematical Physics 21, no. 3 (2017): 739–800. https://doi.org/10.4310/ATMP.2017.v21.n3.a5.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 550 | OA
Alt, Johannes. “Singularities of the Density of States of Random Gram Matrices.” Electronic Communications in Probability 22 (2017). https://doi.org/10.1214/17-ECP97.
View | Files available | DOI
 

2017 | Book | IST-REx-ID: 567
Erdös, László, and Horng Yau. A Dynamical Approach to Random Matrix Theory. Vol. 28. Courant Lecture Notes. American Mathematical Society, 2017.
View
 

2017 | Journal Article | IST-REx-ID: 615 | OA
Erdös, László, and Kevin Schnelli. “Universality for Random Matrix Flows with Time Dependent Density.” Annales de l’institut Henri Poincare (B) Probability and Statistics 53, no. 4 (2017): 1606–56. https://doi.org/10.1214/16-AIHP765.
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 1207 | OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Law of Addition of Random Matrices on Optimal Scale.” Communications in Mathematical Physics 349, no. 3 (2017): 947–90. https://doi.org/10.1007/s00220-016-2805-6.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1337 | OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Universality for General Wigner-Type Matrices.” Probability Theory and Related Fields 169, no. 3–4 (2017): 667–727. https://doi.org/10.1007/s00440-016-0740-2.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1528 | OA
Bao, Zhigang, and László Erdös. “Delocalization for a Class of Random Block Band Matrices.” Probability Theory and Related Fields 167, no. 3–4 (2017): 673–776. https://doi.org/10.1007/s00440-015-0692-y.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1010 | OA
Alt, Johannes, László Erdös, and Torben H Krüger. “Local Law for Random Gram Matrices.” Electronic Journal of Probability 22 (2017). https://doi.org/10.1214/17-EJP42.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1023 | OA
Nemish, Yuriy. “Local Law for the Product of Independent Non-Hermitian Random Matrices with Independent Entries.” Electronic Journal of Probability 22 (2017). https://doi.org/10.1214/17-EJP38.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1144 | OA
Erdös, László, and Dominik J Schröder. “Fluctuations of Functions of Wigner Matrices.” Electronic Communications in Probability 21 (2017). https://doi.org/10.1214/16-ECP38.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1608 | OA
Sadel, Christian. “Anderson Transition at 2 Dimensional Growth Rate on Antitrees and Spectral Theory for Operators with One Propagating Channel.” Annales Henri Poincare 17, no. 7 (2016): 1631–75. https://doi.org/10.1007/s00023-015-0456-3.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1881 | OA
Lee, Jioon, and Kevin Schnelli. “Extremal Eigenvalues and Eigenvectors of Deformed Wigner Matrices.” Probability Theory and Related Fields 164, no. 1–2 (2016): 165–241. https://doi.org/10.1007/s00440-014-0610-8.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1219 | OA
Lee, Jioon, Kevin Schnelli, Ben Stetler, and Horngtzer Yau. “Bulk Universality for Deformed Wigner Matrices.” Annals of Probability 44, no. 3 (2016): 2349–2425. https://doi.org/10.1214/15-AOP1023.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1223 | OA
Froese, Richard, Darrick Lee, Christian Sadel, Wolfgang Spitzer, and Günter Stolz. “Localization for Transversally Periodic Random Potentials on Binary Trees.” Journal of Spectral Theory 6, no. 3 (2016): 557–600. https://doi.org/10.4171/JST/132.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1257 | OA
Sadel, Christian, and Bálint Virág. “A Central Limit Theorem for Products of Random Matrices and GOE Statistics for the Anderson Model on Long Boxes.” Communications in Mathematical Physics 343, no. 3 (2016): 881–919. https://doi.org/10.1007/s00220-016-2600-4.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1280 | OA
Bourgade, Paul, László Erdös, Horngtzer Yau, and Jun Yin. “Fixed Energy Universality for Generalized Wigner Matrices.” Communications on Pure and Applied Mathematics 69, no. 10 (2016): 1815–81. https://doi.org/10.1002/cpa.21624.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1434 | OA
Bao, Zhigang, László Erdös, and Kevin Schnelli. “Local Stability of the Free Additive Convolution.” Journal of Functional Analysis 271, no. 3 (2016): 672–719. https://doi.org/10.1016/j.jfa.2016.04.006.
View | DOI | Download Preprint (ext.)
 

2016 | Journal Article | IST-REx-ID: 1489 | OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Spectral Statistics of Gaussian Matrices with Correlated Entries.” Journal of Statistical Physics 163, no. 2 (2016): 280–302. https://doi.org/10.1007/s10955-016-1479-y.
View | Files available | DOI
 

2016 | Journal Article | IST-REx-ID: 1157 | OA
Lee, Ji, and Kevin Schnelli. “Tracy-Widom Distribution for the Largest Eigenvalue of Real Sample Covariance Matrices with General Population.” Annals of Applied Probability 26, no. 6 (2016): 3786–3839. https://doi.org/10.1214/16-AAP1193.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös, László, and Antti Knowles. “The Altshuler-Shklovskii Formulas for Random Band Matrices I: The Unimodular Case.” Communications in Mathematical Physics 333, no. 3 (2015): 1365–1416. https://doi.org/10.1007/s00220-014-2119-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1585
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Asymptotic Mutual Information Statistics of MIMO Channels and CLT of Sample Covariance Matrices.” IEEE Transactions on Information Theory 61, no. 6 (2015): 3413–26. https://doi.org/10.1109/TIT.2015.2421894.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1674 | OA
Lee, Jioon, and Kevin Schnelli. “Edge Universality for Deformed Wigner Matrices.” Reviews in Mathematical Physics 27, no. 8 (2015). https://doi.org/10.1142/S0129055X1550018X.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1677 | OA
Alt, Johannes. “The Local Semicircle Law for Random Matrices with a Fourfold Symmetry.” Journal of Mathematical Physics 56, no. 10 (2015). https://doi.org/10.1063/1.4932606.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1824 | OA
Knebel, Johannes, Markus Weber, Torben H Krüger, and Erwin Frey. “Evolutionary Games of Condensates in Coupled Birth-Death Processes.” Nature Communications 6 (2015). https://doi.org/10.1038/ncomms7977.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1864 | OA
Erdös, László, and Antti Knowles. “The Altshuler–Shklovskii Formulas for Random Band Matrices II: The General Case.” Annales Henri Poincare 16, no. 3 (2015): 709–99. https://doi.org/10.1007/s00023-014-0333-5.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “Universality for the Largest Eigenvalue of Sample Covariance Matrices with General Population.” Annals of Statistics 43, no. 1 (2015): 382–421. https://doi.org/10.1214/14-AOS1281.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
Bao, Zhigang, Guangming Pan, and Wang Zhou. “The Logarithmic Law of Random Determinant.” Bernoulli 21, no. 3 (2015): 1600–1628. https://doi.org/10.3150/14-BEJ615.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1508 | OA
Erdös, László, and Horng Yau. “Gap Universality of Generalized Wigner and β Ensembles.” Journal of the European Mathematical Society 17, no. 8 (2015): 1927–2036. https://doi.org/10.4171/JEMS/548.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 2019 | OA
Erdös, László, and Dominik J Schröder. “Phase Transition in the Density of States of Quantum Spin Glasses.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 441–64. https://doi.org/10.1007/s11040-014-9164-3.
View | DOI | Download Submitted Version (ext.)
 

2014 | Journal Article | IST-REx-ID: 2179 | OA
Ajanki, Oskari H, László Erdös, and Torben H Krüger. “Local Semicircle Law with Imprimitive Variance Matrix.” Electronic Communications in Probability 19 (2014). https://doi.org/10.1214/ECP.v19-3121.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2225 | OA
Bloemendal, Alex, László Erdös, Antti Knowles, Horng Yau, and Jun Yin. “Isotropic Local Laws for Sample Covariance and Generalized Wigner Matrices.” Electronic Journal of Probability 19 (2014). https://doi.org/10.1214/EJP.v19-3054.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 2699 | OA
Erdös, László, Paul Bourgade, and Horng Yau. “Universality of General β-Ensembles.” Duke Mathematical Journal 163, no. 6 (2014): 1127–90. https://doi.org/10.1215/00127094-2649752.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 1926 | OA
Sadel, Christian. “Absolutely Continuous Spectrum for Random Schrödinger Operators on the Fibonacci and Similar Tree-Strips.” Mathematical Physics, Analysis and Geometry 17, no. 3–4 (2014): 409–40. https://doi.org/10.1007/s11040-014-9163-4.
View | DOI | Download Preprint (ext.) | arXiv
 

2014 | Journal Article | IST-REx-ID: 1937 | OA
Bourgade, Paul, László Erdös, and Horngtzer Yau. “Edge Universality of Beta Ensembles.” Communications in Mathematical Physics 332, no. 1 (2014): 261–353. https://doi.org/10.1007/s00220-014-2120-z.
View | DOI | Download Submitted Version (ext.)
 

2014 | Conference Paper | IST-REx-ID: 1507 | OA
Erdös, László. “Random Matrices, Log-Gases and Hölder Regularity,” 3:214–36. Kyung Moon SA Co. Ltd., 2014.
View | Download Submitted Version (ext.)
 

2013 | Journal Article | IST-REx-ID: 2698 | OA
Erdös, László, Søren Fournais, and Jan Solovej. “Stability and Semiclassics in Self-Generated Fields.” Journal of the European Mathematical Society 15, no. 6 (2013): 2093–2113. https://doi.org/10.4171/JEMS/416.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=LaEr

Search

Filter Publications